Dr. Alberto Maione

Alberto Maione

Department for Applied Mathematics
Albert-Ludwigs-University Freiburg
Hermann-Herder-Str. 10, Room 222
79104 Freiburg im Breisgau

Tel: 0761 / 203 5645
E-Mail: alberto.maione@mathematik.uni-freiburg.de
Office hours: on appointment


Summer semester 2023

Winter semester 2022/2023

Summer semester 2022


  • Calculus of variations - Relaxation, Γ-convergence and integral representations

  • Partial differential equations - Elliptic and parabolic equations (existence, uniqueness and asymptotic behaviour of solutions)

  • Nonlinear analysis - Variational methods (Mountain Pass theorem, Linking theorem, Saddle Point theorem)

  • Analysis on sub-riemannian manifolds - Carnot groups, Heisenberg groups

  • Material science - Nonlinear elasticity, multi-material models, discrete to continuum mechanics models, discrete dislocations in crystals


2023 N. Cangiotti, M. Caponi, A. Maione, E. Vitillaro. Klein-Gordon-Maxwell equations driven by mixed local-nonlocal operators.
2022 P. Dondl, A. Maione, S. Wolff-Vorbeck. Multi-material model and shape optimization for bending and torsion of inextensible rods.

Publications (newest first)

[8] A. Maione, D. Mugnai, E. Vecchi. Variational methods for nonpositive mixed local-nonlocal operators. Fractional Calculus and Applied Analysis, 2023 in press.
[7] A. Maione, F. Paronetto, E. Vecchi. G-convergence of elliptic and parabolic operators depending on vector fields. ESAIM: Control, Optimisation and Calculus of Variations, 2023 (29), no.8, 1-21.
[6] A. Maione, A. Pinamonti, F. Serra Cassano. Γ-convergence for functionals depending on vector fields. II. Convergence of minimizers. SIAM Journal on Mathematical Analysis, 2022 (54), no. 6, 5761–5791.
[5] A. Maione, A. M. Salort, E. Vecchi. Maz'ya-Shaposhnikova formula in Magnetic Fractional Orlicz-Sobolev spaces. Asymptotic Analysis, 2022 (26), no. 3-4, 201-214.
[4] A. Maione. H-convergence for equations depending on monotone operators in Carnot groups. Electronic Journal of Differential Equations, 2021 (2021), no. 13, 1-13.
[3] M. Capolli, A. Maione, A. M. Salort, E. Vecchi. Asymptotic behaviours in Fractional Orlicz-Sobolev spaces on Carnot groups. The Journal of Geometric Analysis, 2021 (31), no. 3, 3196–3229.
[2] A. Maione, A. Pinamonti, F. Serra Cassano. Γ-convergence for functionals depending on vector fields. I. Integral representation and compactness. Journal de Mathématiques Pures et Appliquées, 2020 (139), 109-142.
[1] A. Maione, E. Vecchi. Integral representation of local left-invariant functionals in Carnot groups. Analysis and Geometry in Metric Spaces, 2020 (8), no. 1, 1-14.